# SDR 6CBA201409121136

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N243AF
- Make and model: Pilats PC1247
- Aircraft serial: 1243
- Aircraft time: 2,814 hours, 2,840 cycles
- Engine: Pwa PT6A67
- Engine time: 2,814 hours, 2,840 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Separated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PITOT LINE FITTING IN LT WING AT RIB 14A WAS FOUND TO BE SEPARATED.  THE POLY FLOW TUBING PITOT LINE IN LT WING, FROM WING ROOT TO BULLHEAD FITTING AT RIB 14A & FITTING PN 946.01.17.101 WAS REPLACED  IAW 12-B-20-50-02-00A-901A-A & SB34-039.  A PITOT & STATIC LEAK CHECK WAS ACCOMPLISHED IAW 12-B-34-11-00-00A-903A-A. NO LEAKS OR DEFECTS WERE FOUND.
